# SDR SWIA200414000

- Difficulty date: October 22, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 14,058 hours, 20,984 cycles
- Engine: Pwa PW118B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3430001005
- Part serial: 0711
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 10,486 hours, 15,515 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, RECEIVED A FLAP ASYMMETRY WITH THE IB PAIR.   REPLACED LT IB FLAP ACTUATOR IAW MM 27-50-00. OPERATIONAL CHECK GOOD.
